# SDR AALA20040469

- Difficulty date: April 15, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N7055A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 462
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLOOD LIGHT AT BULKHEAD FORWARD OF SEAT 1G IS INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY 110WL2 FOR EMERGENCY FLOOD LIGHT AT BULKHEAD FORWARD OF SEAT 1G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
